# SDR IPXA2024072259225

- Difficulty date: July 17, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,380 hours, 20,807 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING - T/E STIFFENER PN: 113N1184-4 EXFOLIATED REF STEP 2.  INSPECTED AND VERIFIED REMOVED STIFFENER EXFOLIATED P/N 113N1184-4 FROM RH WING TRAILING EDGE IAW SRM 51-40-02-0G-0.
